# SDR SWAA2021040757474

- Difficulty date: March 19, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 20,666 hours, 9,227 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ORSS 279 UPPER FIXED TRAILING EDGE PANEL SUPPORTANGLE CRACKED. / REMOVED AND REPLACED UPPER FIXED TRAILING EDGE PANEL SUPPORT ANGLE IAW SRM 51-40-02 (S/N A1184611)
